# SDR ASAA2024072451297

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 64,459 hours, 22,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: External Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL EMERGENCY & AFT LEFT WHEEL WELL EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED R1 DOOR EXTERNAL EMERGENCY LIGHT & AFT LEFT WHEEL WELL EMERGENCY LIGHT IAW AMM 33-51-04 OPS CHCK GOOD.
